Eschenburg, J.-H. and Kerin, M. (2008) 'Almost positive curvature on the Gromoll-Meyer sphere.', Proceedings of the American Mathematical Society, 136 (9). pp. 3263-3270.
Gromoll and Meyer have represented a certain exotic 7-sphere Σ7 as a biquotient of the Lie group G = Sp(2). We show for a 2-parameter family of left invariant metrics on G that the induced metric on Σ7 has strictly positive sectional curvature at all points outside four subvarieties of codimension ≥ 1 which we describe explicitly.
|Full text:||(AM) Accepted Manuscript|
Download PDF (154Kb)
|Publisher Web site:||https://doi.org/10.1090/S0002-9939-08-09429-X|
|Date accepted:||No date available|
|Date deposited:||15 November 2022|
|Date of first online publication:||23 April 2008|
|Date first made open access:||15 November 2022|
Save or Share this output
|Look up in GoogleScholar|